# SDR V0XD20170228008

- Difficulty date: February 1, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 30,141 hours, 20,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR TOP STEP STRUCTURE DENTED ON TOP AFT CORNER BY GROUNDING STUD.   REPAIRED TOP STEP STRUCTURE, BY GROUNDING STUD, BY FABRICATING REPAIR PART IAW SRM 52-11-04, 51-25-06, 51-25-16, AND 51-21-11.
